Translator Disclaimer
April, 2021 Default functions and Liouville type theorems based on symmetric diffusions
Atsushi ATSUJI
Author Affiliations +
J. Math. Soc. Japan 73(2): 525-551 (April, 2021). DOI: 10.2969/jmsj/82398239

Abstract

Default functions appear when one discusses conditions which ensure that a local martingale is a true martingale. We show vanishing of default functions of Dirichlet processes enables us to obtain Liouville type theorems for subharmonic functions and holomorphic maps.

Funding Statement

Partially supported by the Grant-in-Aid for Scientific Research 17K18741, Japan Society for the Promotion of Science.

Citation

Download Citation

Atsushi ATSUJI. "Default functions and Liouville type theorems based on symmetric diffusions." J. Math. Soc. Japan 73 (2) 525 - 551, April, 2021. https://doi.org/10.2969/jmsj/82398239

Information

Received: 7 April 2019; Revised: 14 December 2019; Published: April, 2021
First available in Project Euclid: 1 December 2020

Digital Object Identifier: 10.2969/jmsj/82398239

Subjects:
Primary: 31C05
Secondary: 58J65

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • April, 2021
Back to Top